Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter 
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
         
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Atripla & Viagra

Feb 1, 2015

Hello Dr. Holodniy

My libido seems to be decreasing since I start taking atripla. Can I take viagra when I take atripla? Does atripla also cause pins & needles on the body? Thank you.

Response from Dr. Holodniy

Efavirenz in Atripla could reduce blood levels of Viagra (Sildenafil). You should discuss any use of these two drugs together with your doctor first. Pins and needles would be an usual reaction with Atripla.



Previous
Temporary switching meds
Next
Creatinine (ENZYMATIC) 109.00 umol/L 59.00~104.00 - Should I be worried?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement